# SDR 2008FA0000445

- Difficulty date: June 11, 2008
- Submitted: July 16, 2008
- Operation: General aviation
- Aircraft: N10TX
- Make and model: Beech B300
- Aircraft serial: FL1
- Engine: Pwa PT6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 1014300329
- Condition: Missing
- Location: Pax Door
- Part time: 3,132 hours
- Component: Door
- Component part number: 10143010333
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER AFT ENTRANCE DOOR BAYONET SHIFTED OB .7500 INCH CAUSING AC TO DEPRESSURIZE.  THIS WAS CAUSED BY A PIN (PN 101-430032-9) FALLING OUT OF PLATE (101-4300323) CAUSING ROLLER (PN 50-430037-7) TO FALL OUT.  THIS CAUSED ROD (PN 50-430016-11) WITH BOLT (PN 50-430177-5), (ASSY CALLED A DOOR BAYONET), TO SHIFT OUTBOARD .7500 INCH THROUGH AFT DOOR FRAME (PN 50-430032-3 INSTALLED 180 DEGREE OUT.  THE PINS THAT HOLD THE ROLLERS IN PLACE ARE STAKED.  IT LOOKS AS THOUGH OVER TIME THAT THE PIN WORE THE STAKES SMOOTH AND THUS ALLOWING PIN AND ROLLER TO FALL OUT..  STAKED PINS SHOULD BE CHANGED TO COTTER KEYED TYPE PINS TO KEEP THIS FROM HAPPENING ON OTHER AC.  CHECK MFG AND THESE HAVE THE COTTER PIN TYPE PINS.  (K)
